Please, don’t get me wrong: I LOVE that antibiotics make me feel better. That said, I also tend to dislike many of the side effects. There is, however, one in particular that I absolutely loathe.
Whenever I take Levaquin, I tend to develop sensitivity to the sun. It’s actually a known side effect of the drug, and it’s quite annoying. Today, my bestie and I walked around the neighborhood (20 minutes outside time max), and I suddenly started to feel itchy on my face, neck, and arms (wherever the sun was touching me). We decided to head back into the house because we obviously didn’t want it to get worse.
That was about 8 hours ago. I now have little white welt-like objects all over my forehead and neck. They itch. They also feel like someone is stabbing me with a million little needles over and over again. I’ve showered and tried to keep the area cool, which usually makes them go away. They, however, have lingered on, trying to annoy me to the point of scratching my skin off. I must say, it’s probably a very good thing I never had chicken pox. . . I can’t handle itchiness very well!
Other than that side effect, my antibiotic treatment is going pretty well. I’ve developed a sinus infection, but the junk in my chest seems much better. My doctor sees me next week and so does the ENT, so we’re going to wait for the clinic visits before deciding on any further treatment.
I hope everyone had a good week and has a blessed Friday! I’ll be subbing tomorrow so I doubt there will be a post until late Friday night or over the weekend.